# SDR ASA0440226

- Difficulty date: November 1, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 25,971 hours, 14,219 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655846
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME BS 907 BETWEEN STR 27R-27L.  REPAIRED CORRODED FRAME IAW SRM.
